# SDR CA981207014

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180A
- Engine: Cont O470K
- Propeller: Mcauly 2A34C50
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 071230915
- Condition: Cracked
- Location: Rudder
- Part time: 4,257 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH RUDDER BELLCRANK BRACKETS REPLACED AT STA 209 ON THE REAR BULKHEAD.  PARTS WERE CRACKED THROUGH THE UPPER BOLT HOLES WHERE THEY ARE BOLTED ONTO BULKHEAD.
